Skip to main content

Rings of invariants for the three dimensional modular representations of elementary abelian p-groups of rank four

Shank, R. James, Pierron, Théo (2016) Rings of invariants for the three dimensional modular representations of elementary abelian p-groups of rank four. Involve: A Journal of Mathematics, 9 (4). pp. 551-581. ISSN 1944-4176. (doi:10.2140/involve.2016.9.551) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:43600)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.2140/involve.2016.9.551

Abstract

We show that the rings of invariants for the three

complete intersections with embedding dimension at most five. Our results confirm

for these representations.

Item Type: Article
DOI/Identification number: 10.2140/involve.2016.9.551
Uncontrolled keywords: modular invariant theory
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: James Shank
Date Deposited: 22 Oct 2014 15:02 UTC
Last Modified: 06 May 2020 03:10 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/43600 (The current URI for this page, for reference purposes)
Shank, R. James: https://orcid.org/0000-0002-3317-4088
  • Depositors only (login required):